RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 179–185 (Mi vsgtu869)  

This article is cited in 5 scientific papers (total in 5 papers)

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mechanics

On stability of solutions of equations of interaction between elastic walls of channels and affluent liquid

A. V. Ankilov, P. A. Vel'misov

Dept. of Higher Mathematics, Ulyanovsk State Technical University, Ulyanovsk

Abstract: In this article the dynamical stability of elastic walls of plane channels under flowing of the perfect liquid is investigated on the basis of mathematical models. Either the law of pressure change or the potential of liquid velocity or the longitudinal component of liquid velocity are applied on the input and output from the channels. The sufficient conditions of stability are obtained. These conditions impose a constraint on the velocity of the liquid homogeneous stream, on the compressing (decompressing) force and other parameters of mechanical system.

Keywords: aerohydroelastisity, dynamical stability, channel, functional, differential equation, partial derivatives

DOI: https://doi.org/10.14498/vsgtu869

Full text: PDF file (482 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 532.5
MSC: Primary 35Q74; Secondary 74F10
Original article submitted 20/XII/2010
revision submitted – 12/III/2011

Citation: A. V. Ankilov, P. A. Vel'misov, “On stability of solutions of equations of interaction between elastic walls of channels and affluent liquid”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 179–185

Citation in format AMSBIB
\Bibitem{AnkVel11}
\by A.~V.~Ankilov, P.~A.~Vel'misov
\paper On stability of solutions of equations of interaction between elastic walls of channels and affluent liquid
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 179--185
\mathnet{http://mi.mathnet.ru/vsgtu869}
\crossref{https://doi.org/10.14498/vsgtu869}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu869
  • http://mi.mathnet.ru/eng/vsgtu/v122/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Velmisov, V. A. Sudakov, A. V. Ankilov, “Chislennyi eksperiment v zadache o dinamike zaschitnogo ekrana pri sverkhzvukovom obtekanii potokom gaza”, Vestnik Ulyanovskogo gosudarstvennogo tekhnicheskogo universiteta, 2013, no. 3(63), 38–44  elib
    2. A. V. Ankilov, P. A. Velmisov, V. A. Sudakov, “Ob ustoichivosti reshenii nachalno-kraevoi zadachi o dinamike zaschitnogo ekrana pri vzaimodeistvii so sverkhzvukovym potokom gaza”, Vestnik Ulyanovskogo gosudarstvennogo tekhnicheskogo universiteta, 2013, no. 3(63), 45–52  elib
    3. P. A. Velmisov, Yu. A. Reshetnikov, V. V. Bogdanov, E. P. Semënova, “Matematicheskaya model gidrodinamicheskogo izluchatelya”, Vestnik Ulyanovskogo gosudarstvennogo tekhnicheskogo universiteta, 2013, no. 4(64), 31–39  elib
    4. P. A. Velmisov, Yu. A. Reshetnikov, E. P. Semënova, A. B. Zakharova, “Matematicheskaya model krylovogo profilya v aerodinamicheskoi trube”, Vestnik Ulyanovskogo gosudarstvennogo tekhnicheskogo universiteta, 2013, no. 4(64), 40–50  mathscinet  elib
    5. Petr A. Velmisov, Andrey V. Ankilov, Vsevolod A. Sudakov, “Mathematical modeling of the problem about dynamic stability of the shield in a supersonic gas flow”, ROMAI J., 1 (2014), 221–235 https://rj.romai.ro/arhiva/2014/1/Velmisov2.pdf
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:189
    Full text:75
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019